Does The Patch cause more nausea then The Pill?
- 4 Apr 2016 by harrypottergirl
- 7 Jun 2016
- alesse, loestrin 24 fe, ortho evra, yasmin, birth control, nausea/vomiting, side effect, patch, pill
Starting the patch very soon! I was on the pill for 7 years, took a 1 month break and now I am starting the patch. I am just wondering if the patch is known to cause more nausea then the pill because the patch it has 60% more estrogen then the pill does? I have bad anxiety and I am nervous to start the patch because I don't want any nausea. The pill caused me no nausea what so ever!
I don't know if it's "known to cause more nausea" but from my experience, I had terrible headaches with the patch. I started out with the patch and sometimes my headaches got so bad I would curl up on the ground. After 1-1.5 years, I switched over to Alesse and it was a lot better. Maybe I just have bad health because I still get headaches about once a week with Alesse, but they are mild and feel like tension headaches.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2014 • 1 answer
Posted 12 Oct 2015 • 0 answers
Posted 2 Nov 2015 • 1 answer
Posted 24 Nov 2015 • 1 answer
Posted 18 Mar 2016 • 0 answers